# SDR DL76G060121

- Difficulty date: February 12, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 27,120 hours, 4,251 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,140 hours, 8,169 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG FIRE LOOP 1 FAULTED DURING CLIMBOUT FROM JFK, 1 PREV ITEM FOR EACH LOOP IN THE LAST 30 DAYS.  APPROX 2 HRS LATER INTO FLIGHT AND IN THE TRACK, THE SECOND LOOP FAILED CAUSING FIRE/OVERHEAT SYS FAIL MESSAGE AND CAUTION LIGHT AND MESSAGE.  DIVERTED TO ST JOHNS.  REPAIRED WIRING TO LOOP TS683.
